# SDR UALA2012022901269

- Difficulty date: February 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,976 hours, 11,451 cycles
- Engine: Pwa PW4052
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S251T3607
- Part serial: 45
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO OVERHEAD LIGHT ON AND WITH RUDDER RATIO EICAS MESSAGE.  CAN BE CLEARED BY CYCLING RUDDER RATIO CB CONDITION CAN BE DUPLICATED WITH BOTH ENGS RUNNING WITH NR 1 EDP SELECTED OFF THEN BACK ON.  BOTH LEFT AND RIGHT RRMC SHOW PCA YELLOW FAULT BALLS.  RPLC'D RUDDER RATIO CHANGER ACTUATOR. RRCA TEST NORMAL.  OPS CHECK NORMAL.  NO LEAKS NOTED.
